×

Found 5,499 Documents (Results 1–100)

100
MathJax

On the compactness of solutions to certain operator inequalities arising from the Likhtarnikov-Yakubovich frequency theorem. (English. Russian original) Zbl 07485526

Vestn. St. Petersbg. Univ., Math. 54, No. 4, 301-310 (2021); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 7(65), No. 4, 622-635 (2020).
MSC:  47Bxx
PDF BibTeX XML Cite
Full Text: DOI

Compactness, or lack thereof, for the harmonic double layer. (English) Zbl 07456834

Gesztesy, Fritz (ed.) et al., From operator theory to orthogonal polynomials, combinatorics, and number theory. A volume in honor of Lance Littlejohn’s 70th birthday. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 285, 329-355 (2021).
MSC:  47-XX 33-XX
PDF BibTeX XML Cite
Full Text: DOI

On compact operators between lattice normed spaces. (English) Zbl 07402423

Kikianty, Eder (ed.) et al., Positivity and its applications. Proceedings from the conference Positivity X, Pretoria, South Africa, July 8–12, 2019. Cham: Birkhäuser. Trends Math., 21-29 (2021).
MSC:  47B07
PDF BibTeX XML Cite
Full Text: DOI arXiv

Stability of a steady flow of an incompressible Newtonian fluid in an exterior domain. (English) Zbl 1479.76039

Bodnár, Tomáš (ed.) et al., Waves in flows. The 2018 Prague-sum workshop lectures, Prague, Czech Republic, August 27–31, 2018. Cham: Birkhäuser. Adv. Math. Fluid Mech., 239-263 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software